# SDR DALA2016051303917

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S AFT OTBD SEAT TRACK IS CORRODED IN SEVERAL PLACES.  REPLACED F/O AFT SEAT TRACK IAW SRM 51-41-01, PARA 2 DUE TO PART BEING CORRODED OUT OF LIMITS.
